Alert archive / North Carolina / River Flood Warnings in 2023

River Flood Warning 13, NWS Raleigh, NC

December 17, 2023Chatham County, North Carolina

NWS Raleigh, NC issued this river flood warning at Dec 17, 2023, 10:51 PM EST for Chatham County, North Carolina. It took effect at Dec 18, 2023, 4:00 AM EST. It was in force for 8 hr.

The area

The outline as issued.

The facts

Issued
Dec 17, 2023, 10:51 PM EST (03:51 UTC)
In effect from
Dec 18, 2023, 4:00 AM EST
Expired
Dec 18, 2023, 12:29 PM EST
In force
8 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
Minor

County Chatham County, NC

The radar

The Raleigh/Durham radar (KRAX), 63 km from the middle of the area, began a volume at 03:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Haw River near Bynum (BYNN7). The gauge peaked at 11.92 ft at Dec 18, 2023, 5:00 AM EST.

actionminormoderate5101512/1812/19
Action stage
10 ft
Minor stage
11 ft
Moderate stage
15 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02096960, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

759 
WGUS42 KRAH 180351
FLWRAH

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Raleigh NC
1051 PM EST Sun Dec 17 2023

...The National Weather Service in Raleigh NC has issued a Flood 
Warning for the following rivers in North Carolina...

  Haw River Near Bynum affecting Chatham County.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles. Be especially cautious at night when it is 
harder to recognize the dangers of flooding.

Additional information is available at www.weather.gov/rah/rivers.

The next statement will be issued by 10 AM Monday.Monday morning at 
1100 AM EST.

&&

NCC037-181600-
/O.NEW.KRAH.FL.W.0013.231218T0900Z-231219T2000Z/
/BYNN7.1.ER.231218T0900Z.231219T0000Z.231219T0800Z.NO/
1051 PM EST Sun Dec 17 2023

...FLOOD WARNING IN EFFECT FROM LATE TONIGHT TO TUESDAY AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Haw River near Bynum.

* WHEN...From late tonight to Tuesday afternoon.

* IMPACTS...At 11.0 feet, Minor flooding begins.  The river widens 
  up to 400 feet across. It floods pastureland on the right bank and 
  woodlands on the left.

* ADDITIONAL DETAILS...
  - At 10:31 PM EST Sunday the stage was 9.6 feet.
  - Bankfull stage is 10.0 feet.
  - Forecast...The river is expected to rise above flood stage
    late tonight to a crest of 12.4 feet tomorrow evening. It
    will then fall below flood stage early Tuesday morning.
  - Flood stage is 11.0 feet.


&&

         Fld   Observed           Forecasts (1 am EST)     
Location Stg   Stg   Day/Time     Tue   Wed   Thu   Fri    

Haw River
Bynum    11.0  9.6   Sun 10 pm ES 11.6  7.0   5.4   4.9    


&&

LAT...LON 3590 7918 3582 7911 3576 7905 3569 7916
      3585 7930


$$

10
3 follow-up statements
466 
WGUS82 KRAH 181129
FLSRAH

Flood Statement
National Weather Service Raleigh NC
629 AM EST Mon Dec 18 2023

...The Flood Warning continues for the following rivers in North 
Carolina...

  Haw River Near Bynum affecting Chatham County.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov/rah/rivers.

The next statement will be issued this evening at 630 PM EST.

&&

NCC037-182330-
/O.EXT.KRAH.FL.W.0013.000000T0000Z-231219T1720Z/
/BYNN7.1.ER.231218T0453Z.231218T1800Z.231219T0520Z.NO/
629 AM EST Mon Dec 18 2023

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Haw River near Bynum.

* WHEN...Until early tomorrow afternoon.

* IMPACTS...At 11.0 feet, Minor flooding begins.  The river widens 
  up to 400 feet across. It floods pastureland on the right bank and 
  woodlands on the left.

* ADDITIONAL DETAILS...
  - At 6:00 AM EST Monday the stage was 11.7 feet.
  - Bankfull stage is 10.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 6:00 AM EST Monday was 11.9 feet.
  - Forecast...The river is expected to rise to a crest of 12.7
    feet this afternoon. It will then fall below flood stage just
    after midnight tonight.
  - Flood stage is 11.0 feet.
  - Flood History...This crest compares to a previous crest of
    12.1 feet on 10/13/2018.
  - http://www.weather.gov/safety/flood

&&

         Fld   Observed           Forecasts (7 am EST)     
Location Stg   Stg   Day/Time     Tue   Wed   Thu   Fri    

Haw River
Bynum    11.0  11.7  Mon 6 am EST 9.4   6.5   5.2   4.8    


&&

LAT...LON 3590 7918 3582 7911 3576 7905 3569 7916
      3585 7930


$$

Blaes
445 
WGUS82 KRAH 181431
FLSRAH

Flood Statement
National Weather Service Raleigh NC
931 AM EST Mon Dec 18 2023

...The Flood Warning continues for the following rivers in North 
Carolina...

  Haw River Near Bynum affecting Chatham County.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov/rah/rivers.

The next statement will be issued this afternoon at 100 PM EST.

&&

NCC037-181800-
/O.EXT.KRAH.FL.W.0013.000000T0000Z-231218T1800Z/
/BYNN7.1.ER.231218T0453Z.231218T0916Z.231218T1453Z.NO/
931 AM EST Mon Dec 18 2023

...FLOOD WARNING NOW IN EFFECT UNTIL THIS AFTERNOON...

* WHAT...Minor flooding is occurring.

* WHERE...Haw River near Bynum.

* WHEN...Until this afternoon.

* IMPACTS...At 11.0 feet, Minor flooding begins.  The river widens 
  up to 400 feet across. It floods pastureland on the right bank and 
  woodlands on the left.

* ADDITIONAL DETAILS...
  - At 9:00 AM EST Monday the stage was 11.2 feet.
  - Bankfull stage is 10.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:00 AM EST Monday was 11.9 feet.
  - Forecast...The river is expected to fall below flood stage
    late this morning and continue falling to 4.2 feet Saturday
    morning.
  - Flood stage is 11.0 feet.
  - Flood History...This crest compares to a previous crest of
    12.1 feet on 10/13/2018.
  - http://www.weather.gov/safety/flood

&&

         Fld   Observed           Forecasts (7 am EST)     
Location Stg   Stg   Day/Time     Tue   Wed   Thu   Fri    

Haw River
Bynum    11.0  11.2  Mon 9 am EST 7.5   5.7   4.9   4.5    


&&

LAT...LON 3590 7918 3582 7911 3576 7905 3569 7916
      3585 7930


$$

JD
017 
WGUS82 KRAH 181729
FLSRAH

Flood Statement
National Weather Service Raleigh NC
1229 PM EST Mon Dec 18 2023

...The Flood Warning is cancelled for the following rivers in North 
Carolina...

  Haw River Near Bynum affecting Chatham County.



NCC037-181830-
/O.CAN.KRAH.FL.W.0013.000000T0000Z-231218T1729Z/
/BYNN7.1.ER.231218T0453Z.231218T0916Z.231218T1504Z.NO/
1229 PM EST Mon Dec 18 2023

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Haw River Near Bynum.

* ADDITIONAL DETAILS...
  - At 11:46 AM EST Monday the stage was 10.7 feet.
  - Flood stage is 11.0 feet.
  - Forecast...The river is expected to fall to 4.2 feet Saturday
    morning.
  - http://www.weather.gov/safety/flood

&&

         Fld   Observed           Forecasts (1 pm EST)     
Location Stg   Stg   Day/Time     Tue   Wed   Thu   Fri    

Haw River
Bynum    11.0  10.7  Mon 11 am ES 6.9   5.3   4.8   4.4    


&&

LAT...LON 3590 7918 3582 7911 3576 7905 3569 7916
      3585 7930


$$

JD

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this river flood warning went out at Dec 17, 8:58 PM EST, 1 hour 53 minutes earlier.

Area forecast discussion, Dec 17, 8:58 PM EST, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
858 PM EST Sun Dec 17 2023

.SYNOPSIS...
A low pressure area will continue along the Carolina coast tonight
before moving across the Virginia Capes early Monday. Cold high
pressure will build into the region on Monday night and persist
through mid week.

&&

.NEAR TERM /TONIGHT/...
As of 845 PM Sunday...

Water vapor satellite imagery displayed an upper low centered
across SC. Surface obs showed a 989 mb low off the NC/SC coast, with
northerly wind gusts of 20-30 mph reported across central NC. Radar
showed a large area of rain moving north across the area, with a
break in the coverage across the western and southern area of
central NC. While conditions across most of central NC remained
fairly stable, portions of the Coastal Plain showed the potential of
strong winds aloft mixing to the surface through the evening. The
High Wind Warning was allowed to expire earlier this evening as the
threat for widespread strong wind gusts near 50 mph diminished.
Storm total precipitation amounts so far have ranged from just over
an inch across parts of the Triad, to around 4 inches across parts
of the Sandhills and southern Coastal Plain. The Flood Watch remains
in effect for areas outside of the Triad through late tonight.

The marginal severe threat across parts of the Coastal Plain will
diminish over the next few hours as the surface low tracks further
up the coast. Rain will become more scattered this evening as the
main area of widespread rain pushes further north across VA. An
additional 0.50 to 1.50" of rainfall is possible this evening and
overnight as rain ends from west to east, with highest amounts
across the Coastal Plain. Dew point temperatures in the 60s across
the east will quickly drop into the 40s by late tonight as cold and
dry air advection strengthens across the area. Lows will range from
the lower 40s NW to upper 40s SE. Breezy winds will continue
overnight and shift more northwesterly by early Monday as the
surface low moves by along the coast.

&&

.SHORT TERM /MONDAY THROUGH MONDAY NIGHT/...
As of 350 PM Sunday...

The phased synoptic trough and briefly closed mid-level cyclone now
developing and deepening across the Savannah Basin will deamplify
and accelerate newd across the srn middle Atlantic through 12Z Mon.
It will do so in response to a "kicker" nrn stream shortwave trough
that will amplify sharply from srn Manitoba and the nrn Plains sewd
and across the OH Valley and cntl Appalachians by 00Z Tue, before it
too will form a closed, mid/upper-level cyclone while pivoting into
the middle Atlantic through 12Z Tue.

At the surface, a tight MSL pressure gradient and CAA will result
Mon, as the coastal cyclone now off the cntl SC coast tracks into
the Northeast. A quickly following clipper cold front will cross
cntl NC Mon evening.

The sensible weather related to the pattern described above will
feature the quick development of strong wnwly surface winds with
diurnal heating/mixing Mon morning, with gusts mostly in the low-mid
30s kts, locally higher across the nrn Piedmont and nrn Coastal
Plain, through midday. Subsidence and mainly sunny conditions in the
wake of the exiting coastal low, and downslope flow/compressional
warming, will favor high temperatures in the 50s, to near 60 in the
Sandhills. The approach/passage of the aforementioned nrn stream
trough axis and clipper surface cold front Mon evening will result
in increasing clouds, to mostly cloudy for a few hours, along with a
small chance of a shower as a shallow cloud/saturated layer deepens
to near minus 8 or 10C (marginally cold for precipitation
production), atop an otherwise dry and residually deeply-mixed
boundary layer around 4 thousand ft deep. CAA, then late night
pockets of decoupling and diminishing surface winds over the wrn
Piedmont, should support lows lows from upr 20s to mid 30s.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
As of 1224 PM Sunday...

Tue-Thu: A deep and vigorous upper-trough extending into the area
from the northern Mid-Atlantic Tue morning will bring a reinforcing
shot of cold advection and gusty northwest winds of 15-25 mph. Tue
looks to be the coldest day of the week with highs some 8-12 degrees
below normal in the low to middle 40s. Cold high pressure over the
TN valley will build into the southern Appalachians by early Wed,
allowing for excellent radiational cooling under clear skies and
light winds. Our coldest night of the week looks to be Tue
night/early Wed with lows in the upper teens to low 20s.

Ridging at mid-levels over the Mid-Mississippi Valley will shift
east Wed night and Thu, keeping our weather quiet and dry as high
pressure at the surface remains anchored over the Carolinas and SE
US. Highs in the upper 40s Wed should trend slightly above normal
Thu into the mid 50s. Lows during this time will generally be in the
20s.

Fri-Sun: A quasi-zonal mid-level flow will largely be in place
during this time. A shortwave over the Midwest and Great Lakes will
track east across our north Fri into Sat, which should increase mid-
high clouds at times. Models show a deeper shortwave trough digging
into the southern Rockies/Plains late in the period Sun, which will
aid the surface high over us to retreat into the far NE US. This
will favor highs remaining slightly above normal in the mid/upper
50s and lows generally in the 30s. While the trough to our SW Sun is
forecast to increase moisture, this appears to not impact our area
until early next week given the latest deterministic/ensemble data,
so have kept Sun dry.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
As of 745 PM Sunday...

24 hour TAF period:

Hazardous Aviation Conditions will Continue Tonight...

Widespread heavy RA will continue sub-VFR conditions, improving from
west to east by late tonight. Areas across the Coastal Plain could
observe an isolated TSRA, possibly affecting KFAY/KRWI through early
evening. VFR conditions will develop from west to east overnight,
with SKC developing by mid-to late Monday.

Gusty winds are also occurring at the surface and in the lower-
levels, with surface wind gusts of 20-30kt and LLWS through 2000 ft.
Surface winds will shift from northerly this evening, to
northwesterly overnight, and westerly on Monday. The strongest winds
will be through early Monday, then improve Monday afternoon.

Outlook: A light SHRA could generate brief periods of sub-VFR
conditions Monday night, otherwise VFR conditions will prevail
through Friday.

&&

.CLIMATE...
Record Precipitation:

December 17:
KGSO: 1.52/1930
KRDU: 1.35/1890
KFAY: 1.68/1970

December 18:
KRDU: 1.22/1959

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
Flood Watch through late tonight for NCZ007>011-024>028-
040>043-074>078-083>086-088-089.

&&

SYNOPSIS...MWS/JJT
NEAR TERM...JJT
SHORT TERM...MWS
LONG TERM...Kren
AVIATION...JJT
CLIMATE...RAH
Hazardous weather outlook, Dec 17, 7:50 PM EST, 3 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Raleigh NC
750 PM EST Sun Dec 17 2023

NCZ007>011-024>028-040>043-074>077-083>086-088-190100-
Person-Granville-Vance-Warren-Halifax-Orange-Durham-Franklin-Nash-
Edgecombe-Chatham-Wake-Johnston-Wilson-Montgomery-Moore-Lee-Harnett-
Anson-Richmond-Scotland-Hoke-Cumberland-
750 PM EST Sun Dec 17 2023

...FLOOD WATCH REMAINS IN EFFECT UNTIL 6 AM EST MONDAY...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Heavy rainfall is possible through early Monday morning as a
powerful storm system tracks northeast over the region. Rainfall of
2 to 4 inches will bring the potential for localized flooding,
especially in urban and poor drainage areas. This storm system will
also continue breezy winds, gusting to 30 mph at times.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

NCZ078-089-190100-
Wayne-Sampson-
750 PM EST Sun Dec 17 2023

...FLOOD WATCH REMAINS IN EFFECT UNTIL 6 AM EST MONDAY...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Heavy rainfall is possible through early Monday morning as a
powerful storm system tracks northeast over the region. Rainfall of
2 to 4 inches will bring the potential for localized flooding,
especially in urban and poor drainage areas. This storm system will
also continue breezy winds, gusting to 30 mph at times.

Lastly, there is a slight risk (level 2 of 5) of strong to severe
storms during the late afternoon and evening. Damaging winds are the
primary severe threat. An isolated tornado is also possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

NCZ021>023-038-039-073-190100-
Forsyth-Guilford-Alamance-Davidson-Randolph-Stanly-
750 PM EST Sun Dec 17 2023

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Rainfall of 2 to 3 inches will bring the potential for localized
flooding, mainly in urban and poor drainage areas. This storm system
will also bring windy conditions, gusting to 25 mph at times.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

JJT

In the hours before

Local storm report, Dec 17, 6:29 PM EST, 4 hours 22 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
629 PM EST Sun Dec 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     Non-Tstm Wnd Dmg Ellerbe                 35.07N 79.76W
12/17/2023                   Richmond           NC   911 Call Center

            Numerous trees and power lines down
            in/around Ellerbe.

0255 PM     Non-Tstm Wnd Dmg 1 SSW Dobbins Heights   34.90N 79.70W
12/17/2023                   Richmond           NC   911 Call Center

            Numerous trees and power lines down
            in/around Hamlet.

&&
Local storm report, Dec 17, 8:22 PM EST, 2 hours 29 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
822 PM EST Sun Dec 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     Flash Flood      2 NNE Mount Olive       35.22N 78.06W
12/17/2023                   Wayne              NC   911 Call Center

            Flooding at NE Church Rd and Old Mt. Olive
            Hwy. Hwy blocked off.

0740 PM     Flash Flood      1 NNW Nahunta           35.51N 78.06W
12/17/2023                   Wayne              NC   911 Call Center

            Flooding at Nahunta Rd and NC Hwy 581.
            Intersection blocked off.

&&
Local storm report, Dec 17, 8:40 PM EST, 2 hours 11 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
840 PM EST Sun Dec 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     Flash Flood      6 SW Newton Grove       35.19N 78.43W
12/17/2023                   Sampson            NC   911 Call Center

            Flooding reported at Roanoke Rd and Wrye
            Branch Rd. Intersection blocked off.

&&

DL
Local storm report, Dec 17, 8:47 PM EST, 2 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
847 PM EST Sun Dec 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     Flood            4 SW New Hope           35.76N 78.60W
12/17/2023                   Wake               NC   911 Call Center

            Rose Ln closed at Walnut Creek due to
            flooding.

&&

DL
Local storm report, Dec 17, 8:50 PM EST, 2 hours 1 minute before
Preliminary Local Storm Report
National Weather Service Raleigh NC
850 PM EST Sun Dec 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     Flood            3 NNW New Hope          35.85N 78.58W
12/17/2023                   Wake               NC   911 Call Center

            Flooding reported at Capital Blvd and
            Calvary Dr.

&&

DL
Special weather statement, Dec 17, 10:43 PM EST, 8 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1043 PM EST Sun Dec 17 2023

NCZ028-180445-
Edgecombe NC-
1043 PM EST Sun Dec 17 2023

...A STRONG THUNDERSTORM WILL IMPACT EDGECOMBE COUNTY THROUGH 1145 PM
EST...

At 1043 PM EST, Doppler radar was tracking a strong thunderstorm over
Bruce, or 8 miles northeast of Farmville, moving north at 45 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Rocky Mount, Tarboro, Princeville, Pinetops, Macclesfield, Conetoe,
Speed, Leggett, and Kingsboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3582 7735 3583 7739 3582 7741 3581 7742
      3580 7747 3576 7752 3568 7766 3599 7778
      3600 7777 3608 7754 3607 7753 3606 7754
      3604 7753 3604 7747 3600 7743 3600 7741
      3599 7741 3590 7734
TIME...MOT...LOC 0343Z 166DEG 38KT 3570 7750

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Leins

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 17, 7:03 PM ESTFlash Flood WarningRAHSampson, Wayne3 hr
Dec 17, 10:43 PM ESTSpecial Weather StatementRAHEdgecombe62 min
Dec 17, 11:32 PM ESTSpecial Weather StatementRAHSampson58 min
Dec 17, 11:47 PM ESTAreal Flood AdvisoryRAHChatham, Cumberland, Durham, Harnett, Hoke, Johnston and 4 more6 hr
Dec 17, 11:51 PM ESTAreal Flood AdvisoryRAHEdgecombe, Franklin, Halifax, Nash, Warren, Wayne and 1 more6 hr
Dec 18, 12:06 AM ESTRiver Flood WarningRAHJohnston27 hr
Dec 18, 4:49 AM ESTRiver Flood WarningRAHJohnston48 hr

Nearby

River Flood Warnings in North Carolina, 2023Every river flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.